MathSciNet Relay Station
MathSciNet bibliographic data
MR158872 (28 #2094) 10.41 (12.25)
Cavior, Stephan R. Exponential sums related to polynomials over the ${\rm GF}(p)$. Proc. Amer. Math. Soc. 15 1964 175–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement